Skip to Main content Skip to Navigation
Journal articles

Multivariate Ore Polynomials in SageMath

Abstract : We present the latest update of the ore algebra package for SageMath. The main new feature in this release is the support of operators in several variables.
Document type :
Journal articles
Complete list of metadata

Cited literature [14 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-02145876
Contributor : Marc Mezzarobba <>
Submitted on : Monday, June 3, 2019 - 1:47:10 PM
Last modification on : Tuesday, March 23, 2021 - 9:28:02 AM

File

main.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02145876, version 1

Citation

Manuel Kauers, Marc Mezzarobba. Multivariate Ore Polynomials in SageMath. ACM Communications in Computer Algebra, Association for Computing Machinery (ACM), 2019, 53 (2), pp.57-60. ⟨hal-02145876⟩

Share

Metrics

Record views

110

Files downloads

572